BIBLIOS

  Ciências References Management System

Visitor Mode (Login)
Need help?


Back

Publication details

Document type
Journal articles

Document subtype
Full paper

Title
Cone decompositions of non-simple polytopes

Participants in the publication
José Agapito (Author)
Dep. Matemática
CEAFEL-Ciências - Centro de Análise Funcional, Estruturas Lineares e Aplicações-Ciências
Leonor Godinho (Author)

Scope
International

Refereeing
Yes

Date of Publication
2016-00-00

Where published
Journal of Symplectic Geometry

Publication Identifiers
ISSN - 1527-5256

Publisher
International Press of Boston

Volume
14
Number
3

Starting page
737
Last page
766

Document Identifiers
DOI - https://doi.org/10.4310/JSG.2016.v14.n3.a4
URL - http://dx.doi.org/10.4310/jsg.2016.v14.n3.a4

Rankings
SCIMAGO Q1 (2016) - 1.249 - Geometry and Topology
SCOPUS Q3 (2016) - 1.249 - Geometry and Topology


Export

APA
José Agapito, Leonor Godinho, (2016). Cone decompositions of non-simple polytopes. Journal of Symplectic Geometry, 14, 737-766. ISSN 1527-5256. eISSN . http://dx.doi.org/10.4310/jsg.2016.v14.n3.a4

IEEE
José Agapito, Leonor Godinho, "Cone decompositions of non-simple polytopes" in Journal of Symplectic Geometry, vol. 14, pp. 737-766, 2016. 10.4310/JSG.2016.v14.n3.a4

BIBTEX
@article{38457, author = {José Agapito and Leonor Godinho}, title = {Cone decompositions of non-simple polytopes}, journal = {Journal of Symplectic Geometry}, year = 2016, pages = {737-766}, volume = 14 }